For months I have been dealing with an ever-growing array of symptoms and I can't seem to get a diagnosis.*
I am a 26yo female with children. Prior to the onset of these new symptoms my only significant med hx is a cholocystectomy in 2008, 2 months after our youngest was born.*
I'll try to net it out:
I went in for tachycardia and mentioned flushing and GI symptoms. Thyroid, 5HIAA, catacholamines, metanephrines.. All normal. EKG and echo show no abnormalities other than sinus tach.*
Mg was low (1.4) was given 2g IV and when Mg was redrawn a week and a half later it was "normal" (I haven't seen those lab results yet.)
The following labs were drawn and came back "normal":
Thyroid, CBC, metabolic panel, hepatic function panel, A1C, urinalysis, CA 119, CA 125, CEA
A chest x-ray was apparently normal as well.*
An abdominal and pelvic ct showed corticomedullary nephrocalcinosis.*
Since my serum Ca was normal he says he's not concerned about the calcinosis. Does this sound right? He put me on a beta blocker and said see you in a month.*
Tachycardia, diarrhea, constipation, abdominal pain, fatigue, some dizzyness, random low grade fever, 2 lumps in my face (one in my right cheek and one in the area of the parotid gland). When I lay down at night after a day where I have felt really bad I have terrible joint pain. Mainly my hips, but also knees and ankles. Often I wake up in the morning with a swollen face, hands, and some minor pitting edema in both legs. There are palpable (not big, but only recently palpable) lymph nodes in my chest and groin area.*
I'm sorry it's so long, and I'm sure I've still forgotten things, but I am just really getting desperate for answers. It doesn't seem like all of this would be going on for no reason, and after one big round of tests the doc just gave me a beta blocker. *Anyone else dealt with this and gotten a diagnosis? Is nephrocalcinosis really nothing to be concerned with since my blood calcium isn't high?*
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?